# SDR VTZA98129

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: IR3501B12
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6350 - IAD-EWR - ABORTED TAKEOFF DUE TO LEFT RED INVERTER AND RT AC MAIN CAPTION WARNIGN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT STATIC INVERTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
